# SDR DLM88960108

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED LEFT MAIN GEAR UNSAFE LIGHT AND RETURNED FLL.  FOUND NR 2 MAIN TIRE BLOWN, WITH WIRING TO SENSOR DAMAGED AND FLAP DAMAGED.  REPLACED NR 1, NR 2 WHEELS AND REPAIRED WIRING.  FERRIED TO ATL FOR REPAIRS.
